# SDR ASAA1158932

- Difficulty date: January 30, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 2,217 hours, 730 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 7588429101
- Condition: Defective
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PDC WALKAROUND FOUND NR 1 ENGINE IDG DELTA "P" INDICATOR EXTENDED.  REPLACED NR 1 ENGINE IDG SCAVENGE AND CHARGE FILTER ELEMENT IAW ASAMM 24 11 41 400 801 AND INSPECTED THE FILTER ELEMENTS IAW ASAMM 24 11 41 200 801.  FOUND NO VISUAL DEFECTS METAL PARTICLES OR DISCOLORED OIL.  DRY RAN THE MOTOR NO LEAKS NOTED.  OK FOR SERVICE.
